# SDR SWAA2013021412641

- Difficulty date: February 8, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 43,031 hours, 24,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN NR 4 SEAT TRACK BS 727B RBL 45.5 FORWARD I/B HOLE (.247) INDICATES CRACKED WITH HFEC.  REPAIRED SEAT TRACK IAW EA 1-757-7910.
